AMS eContent Search Results
Matches for: msc=(37B40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] P. Hazard, M. Martens and C. Tresser. Infinitely many moduli of stability at the dissipative boundary of chaos. Trans. Amer. Math. Soc. 370 (2018) 27-51.
Abstract, references, and article information   
View Article: PDF

[2] Ben Hayes. Metric mean dimension for algebraic actions of Sofic groups. Trans. Amer. Math. Soc. 369 (2017) 6853-6897.
Abstract, references, and article information   
View Article: PDF

[3] Chao Liang, Gang Liao, Wenxiang Sun and Xueting Tian. Variational equalities of entropy in nonuniformly hyperbolic systems. Trans. Amer. Math. Soc. 369 (2017) 3127-3156.
Abstract, references, and article information   
View Article: PDF

[4] De-Qi Zhang. $n$-dimensional projective varieties with the action of an abelian group of rank $n-1$. Trans. Amer. Math. Soc. 368 (2016) 8849-8872.
Abstract, references, and article information   
View Article: PDF

[5] Simin Li and Weixiao Shen. The topological complexity of Cantor attractors for unimodal interval maps. Trans. Amer. Math. Soc. 368 (2016) 659-688.
Abstract, references, and article information   
View Article: PDF

[6] Nhan-Phu Chung and Andreas Thom. Some remarks on the entropy for algebraic actions of amenable groups. Trans. Amer. Math. Soc. 367 (2015) 8579-8595.
Abstract, references, and article information   
View Article: PDF

[7] Ronnie Pavlov and Michael Schraudner. Classification of sofic projective subdynamics of multidimensional shifts of finite type. Trans. Amer. Math. Soc. 367 (2015) 3371-3421.
Abstract, references, and article information
View Article: PDF

[8] Wen Huang, Xiangdong Ye and Guohua Zhang. Lowering topological entropy over subsets revisited. Trans. Amer. Math. Soc. 366 (2014) 4423-4442.
Abstract, references, and article information   
View Article: PDF

[9] Huyi Hu and Yujun Zhu. Quasi-stability of partially hyperbolic diffeomorphisms. Trans. Amer. Math. Soc. 366 (2014) 3787-3804.
Abstract, references, and article information   
View Article: PDF

[10] Frederic Campana, Fei Wang and De-Qi Zhang. Automorphism groups of positive entropy on projective threefolds. Trans. Amer. Math. Soc. 366 (2014) 1621-1638.
Abstract, references, and article information   
View Article: PDF

[11] Wen Huang, Hanfeng Li and Xiangdong Ye. Family independence for topological and measurable dynamics. Trans. Amer. Math. Soc. 364 (2012) 5209-5242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Uijin Jung. On the existence of open and bi-continuing codes. Trans. Amer. Math. Soc. 363 (2011) 1399-1417. MR 2737270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Manfred Einsiedler and Douglas Lind. Algebraic $\mathbb{Z}^d$-actions of entropy rank one. Trans. Amer. Math. Soc. 356 (2004) 1799-1831. MR 2031042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Anthony Manning. A Markov partition that reflects the geometry of a hyperbolic toral automorphism. Trans. Amer. Math. Soc. 354 (2002) 2849-2863. MR 1895206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1

American Mathematical Society